Stormy....Do Probiotics = Yeast infections??? Anyone?

Discussion in 'Fibromyalgia Main Forum' started by hugs4evry1, Aug 9, 2006.

  1. hugs4evry1

    hugs4evry1 New Member

    Can anyone tell me if taking Probiotics will lead to reocurring yeast infections?

    I've had about 4 yeast infections this summer and haven't had them in years. The only thing I can think of is that I have stopped and restarted taking Probiotics in the last few months.

    Should I stop the Probiotics? Keep taking them?

    Any ideas?

    Hugs,

    Nancy B.
  2. hugs4evry1

    hugs4evry1 New Member

    I also had one of those "duh" moments after my shower....I just bought all new undies and they're not 100% cotton. (but they don't creep either and spend half their time up my butt)

    If I remember right, that's another no-no....oooops!

    Hugs

    Nancy B.
  3. ldbgcoleman

    ldbgcoleman New Member

    When I went on the candida diet and started probiotics I also had the mother of all yeast infections. My Dr told me it was the yeast exiting my body so fast (Die off). I took a Dilfucan and it cleared up. I stuck with the diet and the Probiotics and I have not had a yeast infection since. Good Luck they are really a pain! Lynn
  4. sascha

    sascha Member

    i incorporated coconut oil into my diet partly because it is anti-fungal, and i've had candida yeast problems. i am certain it is helping me control symptoms, and actually get rid of the yeast.

    i also am sugar-free diet (i use stevia for sweetener), and am off carbs, which react in body as sugar does. i take probiotics regularly, and don't notice any problem with yeast nowadays.

    probiotics provide friendly bacteria in the gut. candida takes over and colonizes and is unfriendly bacteria that releases toxins into the system.

    some professionals think candida is main cause, at least for some people, for CFIDS. best, sascha

    yes- don't overlook the yeast die-off as possible source of temporary problems with your health.
  5. hugs4evry1

    hugs4evry1 New Member

    I hadn't thought of the yeast die-off as a possibility.

    Hugs,

    Nancy B.

    PS...Don't you find it amazing that no matter what our problem is, someone here can help you with it?? I think it's wonderful!!
  6. kat-E

    kat-E New Member

    I have YI like symptoms when I start taking probiotics after not taking them for awhile. IT is not an actual YI it just acts like one, it is more like an overgrowth of the good flora, but I guess that is not really a bad thing other than the thick discharge.

    Have you gone to GYN to make sure it is actually a YI?

    I also had a severe reaction to taking coconut oil, seemed like a horrendous YI but according to GYN it was nothing no yeast or bacteria or parasites. ( I dont consider red inflammed cheesy to be NOTHING!)

    I would agree with Stormy and avoid refined sugars and grains and fruit for a bit and keep taking the probiotic, try reducing the dose and gradually build up to the dose you are now taking, if it is a powder form.

    Sorry to be so graphic.
  7. hugs4evry1

    hugs4evry1 New Member

    No problem on the graphics..

    Nancy B.